# SDR DALA2023020600890

- Difficulty date: February 1, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 66,141 hours, 28,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Inoperative
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(9908405) DURING INSPECTION FOUND EMERGENCY PATH LIGHTS AT ROWS 17 AND 18 DEF INOP. FOUND BATTERY PACK M1695 INOP (352145). RPLD BATT PACK M1695 AND CHARGER PWR SUPPLY AS PRECAUTION PER B737 AMM 33-51. OP CKS GOOD.
